# SDR ASAA2019051829386

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,682 hours, 12,124 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL CONSUMPTION TREND DATA SHOWS CONSUMPTION RATES TO BE GREATER THAN EXPECTED. GROUNDED - YES. UPON INSPECTION AFTER ENGINE RUN LEAK CHECK FOUND OIL LEAKING ON #1 ENGINE FROM IDG/AGB DRAIN. FOUND TO BE OUT OF LIMITS (MORE THAN ONE DROP IN 3 MINUTES) REF AMM 71/71/00 FIGURE 605 SHEET 2. AGB/IDG SEAL ASSY REQUIRES REPLACEMENT. REMOVED AND REPLACED #1 ENG AGB/IDG SEAL REF AMM 72-60-00. LEAK OK GOOD #1 ENG IDG.
